# SDR 2007UALA04225

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 64,054 hours, 10,471 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lt Lavator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LEFT LAVATORY HAS INOP SMOKE DETECTOR.   REPLACED SMOKE DETECTOR.  OP CHECKS OK FOR SERVICE.
